# SDR REXA2012052600781

- Difficulty date: May 26, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N8560F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7560
- Aircraft time: 24,071 hours, 20,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED FWD OVERHEAD EMERGENCY LIGHT IAW AMM 33-51-21.  OPS CHECKED GOOD.
